# SDR 2007UALA04007

- Difficulty date: September 28, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 21,084 hours, 5,394 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 21h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH REPORTS SEAT 21H MISSING EMERGENCY EXIT LIGHT.  REPLACED MISSING LIGHT.
